MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 445435
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a trichomonas vaginalis (tv) discrepant patient result was obtained.Initial test was tv positive.Repeat test was tv negative.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: introduction: the complaint investigation for discrepant results when using bd ctgctv2 for bd cor¿ system (ref.(b)(4)) from kit lot 5294863 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.According to the customer¿s data, the sample was tested with ctgctv2 extraction plate lots 5225443 & 5240150, ctgctv2 liquid reagent plate lots 5232273 & 5232284 and ctgctv2 master mix plate lots 5224487 & 5225468 from kit lot 5294863, all these components were investigated.Batch history review: review of the manufacturing records of components lot (ctgctv2 extraction plate lots 5225443 & 5240150, ctgctv2 liquid reagent plate lots 5232273 & 5232284 and ctgctv2 master mix plate lots 5224487 & 5225468 from kit lot 5294863) indicates that those components lots were manufactured according to specifications and met performance requirements.Investigational testing: customer provided r files for investigation (from bd cor¿ instrument crm0117/crp0075: run from 2026-mar-23; from bd cor¿ instrument crm0116/crp0032: run from 2026-mar-25).The complaint concerned discrepant results obtained with correlation samples tested on their two bd cor¿ instruments using bd ctgctv2 for use on bd cor¿ system kit lot 5294863.Two samples were involved and were tested on both instruments using the same sbt, identified under last three digits of accession number *941 and *050 respectively.The discrepant results correspond to initially positive results that became negative upon retesting on another instrument.Manual pcr curves adjudication was performed across these two sample tests.Pcr curves of sample identified under last three digits of accession number *941, showed weak amplifications for the first testing on crp0075, which is consistent with a low target load across all assay targets.A similar phenomenon is observed for the other sample identified under last three digits of accession number *050, except for the ct target (fam channel), which remains positive upon repeat testing on the other instrument.Accordingly, the ct value observed for this target is earlier compared to the tv target (cy5 channel), which was initially positive on crm0117/crp0075, but became negative upon repeat testing on crm0116/crp0032, likely due to its low target load.Moreover, in both runs, the internal control in the rox channel showed amplification curves as expected, suggesting no reagent issue.However, it must be noted that according to the assay instruction for use document (ifu; p0294), repeat testing from a single bd molecular sample buffer tube must be performed on the same bd cor¿ system as the original test.The ifu also mentions that as with all pcr based invitro diagnostic tests, extremely low levels of target below the limit of detection of the assay may be detected, but results may not be reproducible.This further supports that the first tests were positive, but the second tests were not, especially considering the low target load of the samples tested.Nevertheless, it must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the following components: ctgctv2 extraction plate lot 5240150, ctgctv2 liquid reagent plate lot 5232284 and ctgctv2 master mix plate lot 5225468.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd ctgctv2 assay in the bd cor¿ system lot 5294863.Conclusion: based on the data analysis and information provided, a specimen at or near the assay limit of detection (lod), or environmental or cross contamination, are the most likely causes to explain the customer¿s positive result in the initial test.Nonetheless, no reagents issue is suspected.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24871381
Report Number3007420875-2026-00088
Device Sequence Number10019635
Product Code QEP
UDI-Device Identifier00382904454357
UDI-Public(01)00382904454357(17)260911(10)5294863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/11/2026
Device Catalogue Number445435
Device Lot Number5294863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown